# SDR SIMA200102801

- Difficulty date: January 28, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 2435 · Starter-Generator
- Part: O-Ring
- Condition: Damaged
- Location: Nr 2 Engine S/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MIA - FLT 5277 - DURING FLIGHT, THE NR 2 ENGINE WAS SHUTDOWN DUE TO LOW OIL PRESSURE AND BOTH OIL LIGHTS FLASHING.  MAINTENANCE INSPECTED ENGINE AND FOUND THE STARTER GENERATOR DRIVE SHAFT O-RING WAS DAMAGED.  MAINTENANCE REPLACED THE O-RING ON STARTER GENERATOR SHAFT.  OPS AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERIVCE.  (M)
